Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Modules over universal regular rings

Roger Allen Wiegand

Vol. 39 (1971), No. 3, 807–819
Abstract

To each commutive ring R there is associated a certain commutative regular ring R. The ring R is in fact an R-algebra. It is shown that RR is never flat, unless R is itself regular. The functor taking R to R preserves direct limits, and, in certain cases, tensor products. It is shown that if R is weakly noetherian then the global dimension of R less than or equal to the Krull dimension of R. Necessary and sufficient conditions that R be a quotient ring of R are determined.

Mathematical Subject Classification 2000
Primary: 13C10
Milestones
Received: 4 December 1970
Revised: 9 July 1971
Published: 1 December 1971
Authors
Roger Allen Wiegand